Alert archive / Colorado / Frost Advisories in 2014

Frost Advisory 4, NWS Pueblo, CO

September 30, 20145 counties in Colorado

NWS Pueblo, CO issued this frost advisory at Sep 30, 2014, 4:33 AM MDT for 5 counties in Colorado. It took effect at Oct 1, 2014, 2:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2014, 4:33 AM MDT (10:33 UTC)
In effect from
Oct 1, 2014, 2:00 AM MDT
Expired
Oct 1, 2014, 8:00 AM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 10.6 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2014-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2014-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1391 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WWUS75 KPUB 301033
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
433 AM MDT TUE SEP 30 2014

COZ069>071-301845-
/O.NEW.KPUB.FR.Y.0004.141001T0800Z-141001T1400Z/
/O.CON.KPUB.FR.Y.0003.000000T0000Z-140930T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
433 AM MDT TUE SEP 30 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CONTINUED A FROST
ADVISORY UNTIL 8 AM TODAY. IN ADDITION...A NEW FROST ADVISORY HAS
BEEN ISSUED FOR 2 AM TO 8 AM WEDNESDAY.

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...29 TO 33 DEGREES.

* IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF
  NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
6 follow-up statements
514 
WWUS75 KPUB 302150
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
ISSUED BY NATIONAL WEATHER SERVICE DENVER CO
350 PM MDT TUE SEP 30 2014

COZ069>071-010600-
/O.CON.KPUB.FR.Y.0004.141001T0800Z-141001T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
350 PM MDT TUE SEP 30 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
WEDNESDAY...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...28 TO 33 DEGREES.

* IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
703 
WWUS75 KPUB 302209
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT TUE SEP 30 2014

COZ069>071-010615-
/O.CON.KPUB.FR.Y.0004.141001T0800Z-141001T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
409 PM MDT TUE SEP 30 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
WEDNESDAY...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...28 TO 33 DEGREES.

* IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
158 
WWUS75 KPUB 010527
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1127 PM MDT TUE SEP 30 2014

COZ069>071-011330-
/O.CON.KPUB.FR.Y.0004.141001T0800Z-141001T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING THE CITIES OF...CENTER...DEL NORTE...ALAMOSA...
MONTE VISTA...MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
1127 PM MDT TUE SEP 30 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT WEDNESDAY...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...28 TO 33 DEGREES.

* IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
916 
WWUS75 KPUB 010530
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1130 PM MDT TUE SEP 30 2014

COZ069>071-011330-
/O.CON.KPUB.FR.Y.0004.141001T0800Z-141001T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
1130 PM MDT TUE SEP 30 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT WEDNESDAY...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...28 TO 33 DEGREES.

* IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
553 
WWUS75 KPUB 011001
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
401 AM MDT WED OCT 1 2014

COZ069>071-011815-
/O.NEW.KPUB.FR.Y.0005.141002T0800Z-141002T1400Z/
/O.CON.KPUB.FR.Y.0004.000000T0000Z-141001T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
401 AM MDT WED OCT 1 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT THURSDAY. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...28 TO 33 DEGREES.

* IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
044 
WWUS75 KPUB 011356
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
756 AM MDT WED OCT 1 2014

COZ069>071-012200-
/O.EXP.KPUB.FR.Y.0004.000000T0000Z-141001T1400Z/
/O.CON.KPUB.FR.Y.0005.141002T0800Z-141002T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
756 AM MDT WED OCT 1 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
THURSDAY...

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...28 TO 33 DEGREES.

* IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Sep 30, 4:04 AM MDT, 29 minutes earlier.

Area forecast discussion, Sep 30, 4:04 AM MDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
404 AM MDT TUE SEP 30 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 343 AM MDT TUE SEP 30 2014

...ISOLATED MOUNTAIN SHOWERS WITH SEASONAL TEMPERATURES...

SYSTEM THAT MOVED THROUGH YESTERDAY HAS BROUGHT A SEASONAL AIR MASS
TO SOUTHERN COLORADO.  TODAY WILL BE A SEASONAL FALL DAY ACROSS THE
AREA WITH A FEW MOUNTAIN SHOWERS AND ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS POSSIBLE...MAINLY OVER THE CONTINENTAL DIVIDE...AND
MAINLY OVER THE CENTRAL MOUNTAINS.  SNOW SHOWERS WILL BE POSSIBLE
ABOVE ROUGHLY 10000 FEET TODAY WITH LOCAL ACCUMULATIONS OF AN INCH
OR SO POSSIBLE AT PASS LEVEL AND ABOVE.

AN ISOLATED SHOWER OR STORM COULD DRIFT OFF THE MOUNTAINS ONTO THE
PLAINS LATE IN THE DAY OR EARLY IN THE EVENING.  BUT THIS WOULD
REALLY BE THE EXCEPTION RATHER THAN THE RULE.  IN GENERAL...MOSTLY
SUNNY OR PARTLY CLOUDY AT TIMES WITH SEASONAL TEMPERATURES TODAY.

CURRENT FROST ADVISORY FOR THE SAN LUIS VALLEY CONTINUES TO LOOK
GOOD FOR THIS MORNING.  THE VALLEY HAS HAD SOME MOISTURE OVER THE
PAST COUPLE DAYS AND TEMPERATURES ARE CURRENTLY IN THE MID TO UPPER
30S UNDER CLEAR SKIES.  DEWPOINTS ARE CURRENTLY IN THE LOWER 30S.
EXPECT TEMPERATURES TO FALL TO NEAR THE DEWPOINTS BY MORNING...WHICH
WOULD MEAN LOWS NEAR FREEZING...NEAR SATURATED CONDITIONS...AND THUS
A FROST.  THE VALLEY WILL LIKELY SEE ANOTHER FROST TONIGHT...SO WILL
GO AHEAD AND HOIST ANOTHER FROST ADVISORY FOR THEN.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 343 AM MDT TUE SEP 30 2014

NOT MUCH CHANGE TO THE LONG RANGE FORECAST WITH LOW ENSEMBLE
SPREADS AND GOOD OPERATIONAL MODEL AGREEMENT THROUGH THE EXTENDED
PERIOD.

WEDNESDAY AND THURSDAY...A STRONG SHORTWAVE TROUGH WILL DROP SOUTH
OUT OF THE NORTHERN ROCKIES AND MOVE ACROSS COLORADO. EXPECT
ISOLATED TO SCATTERED SHOWER ACTIVITY ALONG THE CONTINENTAL DIVIDE
WEDNESDAY MORNING WHICH WILL INCREASE IN COVERAGE AND SPREAD EAST
INTO THE PALMER DIVIDE WEDNESDAY AFTERNOON. AFTERNOON INSTABILITY
WILL LIKELY PRODUCE AT LEAST A FEW THUNDERSTORMS WEDNESDAY OVER
THE MOUNTAINS WITH LIGHTNING BEING THE MAIN THREAT. A STRONG COLD
FRONT IS FORECAST TO DROP SOUTH ACROSS THE EASTERN PLAINS
WEDNESDAY NIGHT INTO THURSDAY MORNING. STRONG NORTHERLY WINDS ARE
EXPECTED BEHIND THE FRONT...WITH 30 KT GUSTS POSSIBLE OUT NEAR THE
KANSAS BORDER. MODELS SLIGHTLY DIFFERENT IN PRECIPITATION CHANCES
FOR THE PLAINS. FOR NOW FOLLOWED THE GFS AND ECMWF WHICH HAVE BEEN
CONSISTENT. EXPECT WIDESPREAD SHOWER ACTIVITY TO SPREAD ACROSS THE
EASTERN PLAINS BEHIND THE COLD FRONT WEDNESDAY NIGHT AND THURSDAY
MORNING WITH MOST LOCATIONS SEEING LIGHT PRECIPITATION. THIS
ACTIVITY WILL CLEAR FROM WEST TO EAST BY THURSDAY AFTERNOON WITH
DRY CONDITIONS ACROSS THE REGION THURSDAY EVENING. IT SHOULD BE
NOTED THAT THE NAM IS A BIT FURTHER NORTH WITH ITS STORM TRACK AND
KEEPS SHOWER ACTIVITY CONFINED TO AREAS NORTH OF HIGHWAY 50. THIS
WILL NEED TO BE WATCHED. THERE WILL ALSO LIKELY BE A FEW INCHES OF
SNOW OVER THE HIGHER ELEVATIONS WEDNESDAY INTO THURSDAY AS SNOW
LEVELS FALL TO AROUND 10 KFT. AFTERNOON TEMPERATURES WILL WARM
INTO THE 70S ON WEDNESDAY...WITH 60S EXPECTED THURSDAY AFTERNOON
FOR THE LOWER ELEVATIONS. OVERNIGHT LOWS WEDNESDAY AND THURSDAY
MORNINGS WILL BE COOL...WITH UPPER 20S TO LOWER 30S FOR THE SAN
LUIS VALLEY...AND 40S ACROSS THE EASTERN PLAINS.

FRIDAY THROUGH MONDAY...THE UPPER LEVEL PATTERN WILL BECOME
AMPLIFIED AND STATIONARY THROUGH THIS PERIOD...WITH AN UPPER LEVEL
TROUGH OVER THE EASTERN CONUS AND UPPER RIDGE ALONG THE WEST
COAST. THIS WILL PUT SOUTHERN COLORADO UNDER BROAD NORTHWESTERLY
FLOW. VERY LITTLE MOISTURE WILL BE ACROSS THE AREA WITH DRY
CONDITIONS EXPECTED THROUGH THE PERIOD. TEMPERATURES WILL ALSO
WARM...WITH AFTERNOON HIGHS IN THE UPPER 70S TO LOWER 80S THROUGH
THE WEEKEND.  MOZLEY

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 343 AM MDT TUE SEP 30 2014

GENERALLY A DRY WESTERLY FLOW FOR MUCH OF THE AREA OVER THE NEXT 24
HOURS...WITH VFR EXPECTED AT KCOS...KPUB AND KALS TAF SITES.  SLIGHT
POSSIBILITY OF SOME GROUND FOG DEVELOPING AT OR NEAR THE KALS
TERMINAL THIS MORNING THROUGH ABOUT 14Z OR SO...BUT NOT HIGH ENOUGH
CONFIDENCE TO PUT IN THE TAF AT THIS TIME.  SAME THING COULD HAPPEN
AGAIN TONIGHT 08-14Z.

OTHER CONCERN TODAY WILL BE FOR SOME ISOLATED RAIN OR SNOW SHOWERS
OR THUNDERSTORMS...MAINLY ALONG THE CONTINENTAL DIVIDE...AND MAINLY
OVER THE CENTRAL MOUNTAIN PORTION OF THE DIVIDE...DURING THE LATE
AFTERNOON AND EARLY EVENING HOURS.  LOCAL MVFR/IFR/LIFR CONDITIONS
WILL BE POSSIBLE WITH THAT ACTIVITY.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY UNTIL 8 AM MDT THIS MORNING FOR COZ069>071.

FROST ADVISORY FROM 2 AM TO 8 AM MDT WEDNESDAY FOR COZ069>071.

&&

SHORT TERM...LW
LONG TERM...MOZLEY
AVIATION...LW
Hazardous weather outlook, Sep 29, 8:45 PM MDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
845 PM MDT MON SEP 29 2014

COZ058>089-093>099-301300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
845 PM MDT MON SEP 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

LOW TEMPERATURES TONIGHT ARE EXPECTED TO RANGE BETWEEN 28 AND 34
DEGREES IN THE SAN LUIS VALLEY...AND A FROST ADVISORY IS IN EFFECT
TONIGHT FOR THE VALLEY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR
THE CENTRAL MOUNTAINS ON TUESDAY. BY WEDNESDAY...A STORM SYSTEM
WILL MOVE ACROSS THE ROCKIES WITH AN INCREASE IN SHOWER AND
THUNDERSTORM ACTIVITY...FIRST ALONG THE CONTINENTAL DIVIDE...AND
SPREADING EAST ACROSS ALL OF SOUTHERN COLORADO THROUGH THURSDAY.
COLDER AIR WILL ACCOMPANY THE STORM AND SNOW LEVELS WILL LIKELY
FALL TO AROUND 9000 FEET...WITH MINOR SNOW ACCUMULATIONS POSSIBLE
ON THE PEAKS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT.

10/27

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 6:02 PM MDTSpecial Weather StatementPUBBent43 min
Sep 29, 6:35 PM MDTSpecial Weather StatementPUBKiowa, Prowers55 min

Nearby

Frost Advisories in Colorado, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.